Alert archive / Wyoming / High Wind Warnings in 2009
High Wind Warning 7, NWS Riverton, WY
NWS Riverton, WY issued this high wind warning at Jan 27, 2009, 3:35 PM MST for Fremont County, Hot Springs County, Park County, Wyoming. It took effect at Jan 27, 2009, 5:00 PM MST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 27, 2009, 3:35 PM MST (22:35 UTC)
- In effect from
- Jan 27, 2009, 5:00 PM MST
- Expired
- Jan 28, 2009, 8:00 AM MST
- In force
- 15 hr
- Issued by
- NWS Riverton, WY
Counties Fremont County, WY, Hot Springs County, WY, Park County, WY
The radar
The Riverton/Lander radar (KRIW), 84 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 10.6 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1075 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KRIW 272235 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 335 PM MST TUE JAN 27 2009 ...HIGH WINDS WILL OCCUR IN THE CODY FOOTHILLS AND ALONG THE EAST SLOPE OF THE ABSAROKA MOUNTAINS TONIGHT AND WEDNESDAY MORNING... .STRONG TO POTENTIALLY DAMAGING WEST TO NORTHWEST WINDS WILL OCCUR FROM MEETEETSE TO CODY AND CLARK AND ALONG THE EAST SLOPE OF THE ABSAROKA MOUNTAINS FROM 5 PM TODAY THROUGH 8 AM WEDNESDAY. STRONG MOUNTAIN TOP WINDS MAY COMBINE WITH FAVORABLE ATMOSPHERIC CONDITIONS TO PRODUCE DAMAGING WINDS FROM THE EAST SLOPE OF THE ABSAROKA MOUNTAINS AND INTO THE CODY FOOTHILLS. WYZ002-280700- /O.UPG.KRIW.HW.A.0006.090128T0000Z-090128T1500Z/ /O.NEW.KRIW.HW.W.0007.090128T0000Z-090128T1500Z/ ABSAROKA MOUNTAINS- 335 PM MST TUE JAN 27 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 8 AM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 AM MST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WEST TO NORTHWEST WINDS WILL INCREASE ACROSS THE AREA THIS EVENING AND CONTINUE UNTIL AROUND 8 AM WEDNESDAY. SUSTAINED WINDS OF 40 TO 55 MPH WITH GUSTS TO 85 MPH ARE EXPECTED. THE STRONGEST WINDS ARE LIKELY OVER THE HIGHER EXPOSED LOCATIONS SUCH AS THE CHIEF JOSEPH HIGHWAY. THESE STRONG WINDS WILL CAUSE CONSIDERABLE BLOWING AND DRIFTING SNOW AND SHARPLY REDUCED VISIBILITY AT TIMES. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ WYZ003-280700- /O.UPG.KRIW.HW.A.0006.090128T0000Z-090128T1500Z/ /O.NEW.KRIW.HW.W.0007.090128T0000Z-090128T1500Z/ CODY FOOTHILLS- INCLUDING THE CITIES OF...CODY...MEETEETSE 335 PM MST TUE JAN 27 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 8 AM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 AM MST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WEST WINDS ARE WILL INCREASE ACROSS THE AREA THIS EVENING AND CONTINUE UNTIL AROUND 8 AM WEDNESDAY. SUSTAINED WINDS OF 35 TO 45 MPH WITH OCCASIONAL GUSTS TO 65 MPH ARE EXPECTED. THESE STRONG WINDS WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW AND REDUCED VISIBILITY AT TIMES. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$
2 follow-up statements
000 WWUS75 KRIW 280429 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 929 PM MST TUE JAN 27 2009 ...HIGH WINDS WILL OCCUR IN THE CODY FOOTHILLS AND ALONG THE EAST SLOPE OF THE ABSAROKA MOUNTAINS TONIGHT AND WEDNESDAY MORNING... .STRONG TO POTENTIALLY DAMAGING WEST TO NORTHWEST WINDS WILL OCCUR FROM MEETEETSE TO CODY AND CLARK AND ALONG THE EAST SLOPE OF THE ABSAROKA MOUNTAINS THROUGH 8 AM WEDNESDAY. STRONG MOUNTAIN TOP WINDS MAY COMBINE WITH FAVORABLE ATMOSPHERIC CONDITIONS TO PRODUCE DAMAGING WINDS FROM THE EAST SLOPE OF THE ABSAROKA MOUNTAINS AND INTO THE CODY FOOTHILLS. WYZ002-281500- /O.CON.KRIW.HW.W.0007.000000T0000Z-090128T1500Z/ ABSAROKA MOUNTAINS- 929 PM MST TUE JAN 27 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST WEDNESDAY. WEST TO NORTHWEST WINDS WILL CONTINUE TO INCREASE OVERNIGHT WITH AREAS OF SUSTAINED WINDS OF 40 TO 55 MPH WITH GUSTS TO 85 MPH EXPECTED AFTER MIDNIGHT. THE STRONGEST WINDS ARE LIKELY OVER THE HIGHER EXPOSED LOCATIONS SUCH AS THE CHIEF JOSEPH HIGHWAY. THESE STRONG WINDS WILL CAUSE CONSIDERABLE BLOWING AND DRIFTING SNOW AND SHARPLY REDUCED VISIBILITY AT TIMES. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ WYZ003-281500- /O.CON.KRIW.HW.W.0007.000000T0000Z-090128T1500Z/ CODY FOOTHILLS- INCLUDING THE CITIES OF...CODY...MEETEETSE 929 PM MST TUE JAN 27 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST WEDNESDAY. WEST WINDS ARE WILL CONTINUE TO INCREASE OVERNIGHT WITH AREAS OF SUSTAINED WINDS OF 35 TO 45 MPH WITH OCCASIONAL GUSTS TO 65 MPH EXPECTED BETWEEN MIDNIGHT AND 8 AM WEDNESDAY. PEOPLE TRAVELING ALONG HIGHWAY 120 SHOULD EXPECT LOCALLY STRONG CROSSWIND...ESPECIALLY SOUTH OF CODY AND FROM THE JUNCTION OF HIGHWAY 296 TO CLARK. ADDITIONALLY...THESE STRONG WINDS WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW AND REDUCED VISIBILITY AT TIMES. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$
000 WWUS75 KRIW 281503 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 803 AM MST WED JAN 28 2009 WYZ002-281615- /O.EXP.KRIW.HW.W.0007.000000T0000Z-090128T1500Z/ ABSAROKA MOUNTAINS- 803 AM MST WED JAN 28 2009 ...HIGH WIND WARNING WILL EXPIRE AT 8 AM MST THIS MORNING... THE HIGH WIND WARNING WILL EXPIRE AT 8 AM MST THIS MORNING. HIGH WINDS ARE NO LONGER ANTICIPATED OVER THE ABSAROKA MOUNTAINS TODAY. HOWEVER...WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS ARE STILL EXPECTED IN EXPOSED LOCATIONS. SOME BLOWING AND DRIFTING SNOW CAN BE EXPECTED. $$ WYZ003-281615- /O.EXP.KRIW.HW.W.0007.000000T0000Z-090128T1500Z/ CODY FOOTHILLS- INCLUDING THE CITIES OF...CODY...MEETEETSE 803 AM MST WED JAN 28 2009 ...HIGH WIND WARNING WILL EXPIRE AT 8 AM MST THIS MORNING... THE HIGH WIND WARNING WILL EXPIRE AT 8 AM MST THIS MORNING. HIGH WINDS ARE NO LONGER ANTICIPATED ALONG THE CODY FOOTHILLS TODAY. HOWEVER...SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS CAN BE EXPECTED TODAY...PRODUCING SOME BLOWING AND DRIFTING SNOW. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Jan 27, 3:31 PM MST, 4 minutes earlier.
Area forecast discussion, Jan 27, 3:31 PM MST, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 331 PM MST TUE JAN 27 2009 .SHORT TERM...TONIGHT THROUGH FRIDAY TEMPERATURES VERY SLOW TO WARM MOST AREAS WITH INVERSIONS HOLDING ON STRONG. AND WHERE WIND IS BLOWING...WIND IS BLOWING OVER THE COLD SNOW KEEPING TEMPERATURES DOWN. TEMPS IN THE BIGHORN BASIN STRUGGLING IN THE SINGLE DIGITS BELOW ZERO. TIGHT GRADIENT BETWEEN SWEETWATER AND NATRONA COUNTY AS WELL AS THE UPPER WIND RIVER BASIN AND EASTERN ABSAROKAS. UPPER GREEN BASIN HAS SOME DECENT WINDS AROUND PINEDALE AS WELL. STORM SYSTEM OVER BC TO MOVE SOUTHEAST WITH JET UNDERNEATH TO MOVE INTO THE NORTH GREAT BASIN THIS EVENING AND ACROSS WYOMING WEDNESDAY MORNING. THIS WILL BRING SOME PRETTY STRONG WINDS TO THE EASTERN ABSAROKAS OVERNIGHT AND THE POTENTIAL FOR MOUNTAIN WAVE BREAKING ON THE LEE SIDE IN THE CODY FOOTHILLS. H7 WINDS CLIMB ABOVE 50KTS AND REACH 60KTS OVERNIGHT AT TIMES ACCD TO NAM12. ALSO HAVE STRONG INVERSION AT H7 AS WELL WHICH IS CONDUCIVE FOR THE MOUNTAIN WAVES TO BREAK. SO HAVE UPGRADED THE HIGH WIND WATCH TO A WARNING FROM 8 PM TO 8AM. BLOWING SNOW ADVISORY STILL VALID THROUGH 11 PM FOR SWEETWATER...SOUTHEAST FREMONT...EAST WIND RIVERS AND NATRONA COUNTY THROUGH 11 PM. CALLS FROM THESE AREAS INDICATE SIGNIFICANTLY REDUCED VISIBILITIES CONTINUE. SNOW HAS BEGUN TO FALL IN THE WEST THIS AFTERNOON. THIS SNOW WILL PICK UP IN INTENSITY AND SPREAD INTO THE STAR VALLEY AND WYOMING/SALT RANGES AS THE EVENING PROGRESSES. LFW JET AND ISENTROPIC LIFT WILL BRING GOOD DYNAMICS FOR THE SNOW TO INTENSIFY THROUGH MID TO LATE WEDNESDAY MORNING. THEN BAROCLINIC DYNAMICS TAKE OVER FOR THE LATE MORNING AND AFTERNOON. VERY WINDY CONDITIONS AT SUMMIT AND PASS LEVELS WILL MAKE FOR CONSIDERABLE BLOWING AND DRIFTING. SIGNS POINT TO SOLID ADVISORY AMOUNTS IN THE FAR WEST WITH 6 TO 10 INCHES IN THE TETONS...YNP...SALTS/WYOMINGS AND 3 TO 5 INCHES IN THE STAR VALLEY...JACKSON HOLE AND AROUND BONDURANT. LOCALLY HIGHER AMOUNTS ARE POSSIBLE IN THE WESTERN TETONS UP TO 14 INCHES. THE BULK OF THE SNOW WILL BE OVER LATE AFTERNOON SO WILL END ADVISORY AT 5 PM. AS TROUGH MOVES ACROSS MONTANA IN THE LATE AFTERNOON AND EVENING...SOME SNOW WILL MOVE INTO THE BIGHORNS AND NORTHERN JOHNSON COUNTY. COULD SEE SOME LOW END ADVISORY AMOUNTS HERE THROUGH THURSDAY MORNING...SO COULD NEED HIGHLIGHTS THERE. TEMPERATURES WEDNESDAY TO MODERATE MOST AREAS AS INVERSIONS WEAKEN WITH COLD AIR ADVECTION MOVING IN. OVERNIGHT LOWS THURSDAY MORNING TO BE IN THE SINGLE DIGITS TO TEENS. RIDGE SLOWLY BUILDS IN THURSDAY AND FRIDAY WITH MUCH WARMER AIR MOVING IN...AT LEAST ALOFT. LOW LEVEL INVERSIONS MAY HOLD IN OVER THE WESTERN VALLEYS AND CENTRAL BASINS. THE EXCEPTION WILL BE IN THE WIND PRONE AREAS WHICH SHOULD WARM INTO THE 30S TO EVEN 40S. .LONG TERM...FRIDAY NIGHT THROUGH TUESDAY FRIDAY LOOKS DRY WITH BREEZY AREAS IN THE USUAL SPOTS. MILDER HIGH TEMPS IN THE MIXED AREAS WITH TEMPERED WARMING IN THE BASINS WHERE INVERSIONS WILL LIKELY HOLD. NW FLOW ALOFT FOR SATURDAY WITH A WEAK SHORTWAVE PASSING THROUGH THE REGION. ENOUGH MOISTURE FOR MOUNTAIN SNOW AND POSSIBLE LIGHT SNOW IN THE NORTHERN ZONES. DRY ELSEWHERE. SLIGHTLY COOLER HIGHS ON SAT. NW FLOW AGAIN ON SUNDAY WITH SLIGHTLY COOLER HIGHS. MAINTAIN THE MOUNTAIN LIGHT SNOW AS SOME MOISTURE IS FORECAST IN THE FLOW. MONDAY AND TUESDAY LOOK WARMER AND DRIER AS THE UPPER RIDGE NUDGES TOWARD THE ROCKIES. LEFT LOW PRECIP CHANCE IN THE NW MTS MONDAY AND DRY NEXT TUE. FOR NOW A FIFTY FIFTY CHANCE THE GROUNDHOG WILL SEE ITS SHADOW NEXT MONDAY. && .AVIATION... CIGS WILL LOWER THIS EVENING AND TONIGHT IN THE WEST AS NORTHWEST FLOW RESUMES ACROSS THE AREA. SOUTHWEST WIND OF 25-35KT CAN BE EXPECTED ALONG THE SOUTHERN WIND CORRIDOR FROM KRKS TO KCPR. THIS COUPLED WITH RECENT SNOW WILL BRING OCCASIONAL IFR/LIFR VISIBILITIES THROUGH TONIGHT. ALSO AFFECTED WILL BE KCOD AS WESTERLY WINDS INCREASE TO 30-40 KTS OVERNIGHT. A PUSH OF MOISTURE FROM THE NORTHWEST WILL BRING SOME LIGHT TO MODERATE SNOW ACROSS THE WESTERN HALF OF THE AREA...BRINGING MVFR/IFR CONDITIONS TO KJAC BY 00Z...KPNA BY 04Z...AND KRKS BY 08Z. && .FIRE WEATHER... SNOW WILL RETURN TO THE WEST TONIGHT WITH SIGNIFICANT SNOWFALL EXPECTED THROUGH WEDNESDAY EVENING. ALSO...HIGH WINDS ARE EXPECTED IN THE ABSAROKAS AND CODY FOOTHILLS OVERNIGHT TONIGHT. THE REMAINDER OF THE WIND PRONE AREAS WILL BE QUITE WINDY AS WELL THROUGH WEDNESDAY NIGHT. IT WILL REMAIN COLD OVER THE NEXT FEW DAYS...WITH SOME WARMING THURSDAY AND FRIDAY. && .RIW WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 11 PM MST THIS EVENING FOR WYZ015- 019-020-022-028-030. WINTER WEATHER ADVISORY UNTIL 5 PM MST WEDNESDAY FOR WYZ001-012- 013-023>025. HIGH WIND WARNING UNTIL 8 AM MST WEDNESDAY FOR WYZ002-003. && SHORT TERM...TWB LONG TERM...AR AVIATION...BERC FIRE WEATHER...TWB
Hazardous weather outlook, Jan 27, 2:32 AM MST, 13 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 232 AM MST TUE JAN 27 2009 WYZ001>020-022>030-281300- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 232 AM MST TUE JAN 27 2009 ...WINTER WEATHER ADVISORY FOR BLOWING SNOW FOR SWEETWATER...NATRONA AND SOUTHERN FREMONT COUNTY TODAY THROUGH THIS EVENING... ...WINTER STORM WATCH FOR THE TETON MOUNTAINS TONIGHT AND WEDNESDAY... ...HIGH WIND WATCH FOR THE CODY FOOTHILLS AND ABSAROKA MOUNTAINS 5 PM THIS EVENING TO 8 AM WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT ACROSS SECTIONS OF SOUTHERN AND EAST CENTRAL WYOMING...A SOUTHWEST TO WEST WIND WILL COMBINE WITH FRESHLY FALLEN SNOW TO PRODUCE WIDESPREAD BLOWING AND DRIFTING SNOW...CREATING GREATLY REDUCED VISIBILITY AND WHITEOUT CONDITIONS. SNOW WILL RETURN TO THE WESTERN MOUNTAINS BY THIS EVENING AND CONTINUE THROUGH WEDNESDAY. THE POTENTIAL FOR A FOOT OF SNOW EXISTS IN THE TETONS WITH 5 TO 9 INCHES IN THE REST OF THE WESTERN MOUNTAINS WITH 3 TO 5 INCHES IN THE WESTERN VALLEYS. HIGH WINDS ARE ALSO POSSIBLE IN THE CODY FOOTHILLS AND EAST SLOPE OF THE ABSAROKA MOUNTAINS FROM 5 PM TODAY THROUGH 8 AM WEDNESDAY. WEST TO NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS AROUND 60 MPH ARE POSSIBLE ACROSS THE LOWER ELEVATIONS WITH STRONGER GUSTS NEAR THE MOUTH CLARKS FORK CANYON. THE EAST SLOPE OF THE ABSAROKA MOUNTAINS MAY SEE SUSTAINED WINDS OF 40 TO 55 MPH WITH GUSTS OVER 85 MPH. LOCALIZED GUSTS NEAR 100 MPH ARE POSSIBLE ALONG THE MORE EXPOSED LOCATIONS ALONG THE CHIEF JOSEPH HIGHWAY. STRONG NORTHWEST WINDS ARE POSSIBLE FROM DUBOIS TO RIVERTON THIS AFTERNOON AND TONIGHT. THE STRONGEST WINDS WILL START IN THE UPPER WIND RIVER BASIN FOOTHILLS AND GRADUALLY WORK THERE WAY DOWN TO THE RIVERTON AREA IN THE LATE AFTERNOON OR EARLY EVENING. WIND SPEEDS OF 25 TO 35 MPH ARE QUITE POSSIBLE WITH GUSTS OF 40 TO 50 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SIGNIFICANT SNOW IS POSSIBLE IN THE BIG HORN MOUNTAINS WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING AS A FAVORABLE NORTH TO SOUTH JET STREAM SETS UP OVER NORTH-CENTRAL WYOMING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY HIGH WIND SPEEDS TODAY AND TONIGHT. TEAM RIVERTON
In the hours before
Special weather statement, Jan 27, 11:26 AM MST, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1126 AM MST TUE JAN 27 2009 WYZ025-272030- UPPER GREEN RIVER BASIN FOOTHILLS- 1126 AM MST TUE JAN 27 2009 RECENT SNOW COUPLED WITH NORTHWEST WIND OF 15 TO 25 MPH IS BRINGING DRIFTING SNOW AND REDUCED VISIBILITY TO THE UPPER GREEN RIVER BASIN FOOTHILLS. TRAVELERS ALONG HIGHWAY 191 FROM BOULDER THROUGH PINEDALE TO BONDURANT SHOULD BE PREPARED FOR VISIBILITIES UNDER A HALF MILE AT TIMES AND ICY ROAD CONDITIONS. BERC
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 27, 1:43 AM MST | Winter Weather Advisory | RIW | Fremont, Lincoln, Natrona, Park, Sublette, Sweetwater and 1 more | 36 hr |
Nearby
High Wind Warnings in Wyoming, 2009Every high wind warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.